Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Des Moines, IA

July 11, 20155 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Jul 11, 2015, 7:17 AM CDT for 5 counties in Iowa. It was in force for 6 hr. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2015, 7:17 AM CDT (12:17 UTC)
Expired
Jul 11, 2015, 1:15 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Union County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:00 AM CDTHEAVY RAIN 2.713 Wsw Osceola, IA
Jul 11, 8:15 AM CDTHEAVY RAIN 3.79Murray, IAUPDATED STORM TOTAL RAINFALL.
Jul 11, 8:30 AM CDTHEAVY RAIN 3.24Osceola, IA
Jul 11, 8:35 AM CDTHEAVY RAIN 2.365 Ene Osceola, IASTORM TOTAL.
Jul 11, 9:05 AM CDTHEAVY RAIN 4Lorimor, IA
Jul 11, 9:15 AM CDTHEAVY RAIN 3.23 Se Thayer, IASTORM TOTAL
Jul 11, 10:00 AM CDTHEAVY RAIN 5.53 Se Lorimor, IASTORM TOTAL. END TIME BASED ON RADAR DATA.
Jul 11, 10:07 AM CDTHEAVY RAIN 5.51 S Derby, IA
Jul 11, 10:30 AM CDTHEAVY RAIN 5Humeston, IA5 PLUS INCHES. REPORT VIA SOCIAL MEDIA. STORM TOTAL.
Jul 11, 10:30 AM CDTHEAVY RAIN 5.75Humeston, IAREPORT VIA SOCIAL MEDIA. END TIME ESTIMATED BASED ON RADAR DATA.
Jul 11, 10:35 AM CDTHEAVY RAIN 3.88Osceola, IAREPORT VIA SOCIAL MEDIA. STORM TOTAL.
Jul 11, 10:45 AM CDTFLASH FLOOD2 S Weldon, IAMANY COUNTY GRAVEL ROADS REPORTED TO BE FLOODING IN NORTHERN DECATUR COUNTY. ONE ROAD CLOSURE S OF WELDON.
Jul 11, 10:45 AM CDTFLASH FLOOD5 Nnw Weldon, IACULVERT OUT ON A ROAD. NUMEROUS GRAVEL ROADS FLOODED THROUGHOUT THE COUNTY.
Jul 11, 11:52 AM CDTHEAVY RAIN 4.6Garden Grove, IAREPORT VIA SOCIAL MEDIA. STORM TOTAL.
Jul 11, 11:54 AM CDTHEAVY RAIN 4.122 W Murray, IASTORM TOTAL.
Jul 11, 12:45 PM CDTFLASH FLOODThayer, IAROAD CLOSURES ACROSS THE EASTERN PORTIONS OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 208 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WGUS53 KDMX 111217
FFWDMX
IAC039-053-117-175-185-111815-
/O.NEW.KDMX.FF.W.0016.150711T1217Z-150711T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
717 AM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHWESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
  CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
  NORTHERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 115 PM CDT
    
* AT 716 AM CDT...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS 
  WITH HEAVY RAIN MOVING INTO PORTIONS OF THE WARNED AREA. UP TO 
  THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OSCEOLA...LEON...LAKESIDE CASINO...MURRAY...HUMESTON...LORIMOR...
  VAN WERT...GARDEN GROVE...WOODBURN...DECATUR CITY...WELDON...
  DERBY...THAYER...LE ROY AND MURRAY ROADSIDE REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4116 9427 4116 9356 4075 9334 4067 9375

$$

ZOGG
2 follow-up statements
071 
WGUS73 KDMX 111559
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1059 AM CDT SAT JUL 11 2015

IAC039-053-117-175-185-111815-
/O.CON.KDMX.FF.W.0016.000000T0000Z-150711T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IA-LUCAS IA-CLARKE IA-UNION IA-DECATUR IA-
1059 AM CDT SAT JUL 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHWESTERN WAYNE...SOUTHWESTERN LUCAS...CLARKE...NORTHEASTERN UNION
AND NORTHERN DECATUR COUNTIES...

AT 1055 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING 
ACROSS NUMEROUS COUNTY ROADS IN THE WARNED AREA. LOCATIONS ALSO 
ALONG LOCAL RIVERS WERE EXPERIENCING FLOODING. A WIDESPREAD SWATH OF 
THREE TO SIX INCHES OF RAIN FELL OVER THE AREA WITH LOCALIZED 
AMOUNTS OVER SIX INCHES...ESPECIALLY IN NORTHERN DECATUR AND WAYNE 
COUNTIES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OSCEOLA...LEON...LAKESIDE CASINO...MURRAY...HUMESTON...LORIMOR...VAN
WERT...GARDEN GROVE...WOODBURN...DECATUR CITY...WELDON...DERBY...
THAYER...LE ROY AND MURRAY ROADSIDE REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4116 9427 4116 9356 4075 9334 4067 9375

$$

SKOW
594 
WGUS73 KDMX 111817
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
117 PM CDT SAT JUL 11 2015

IAC039-053-117-175-185-111825-
/O.EXP.KDMX.FF.W.0016.000000T0000Z-150711T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IA-LUCAS IA-CLARKE IA-UNION IA-DECATUR IA-
117 PM CDT SAT JUL 11 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WAYNE...SOUTHWESTERN
LUCAS...CLARKE...NORTHEASTERN UNION AND NORTHERN DECATUR COUNTIES HAS
EXPIRED...

FLASH FLOODING HAS COME TO AN END OVER THE WARNED AREA. A COUPLE OF 
ROADS MAY REMAIN CLOSED DUE TO STANDING WATER OR WASHOUTS. 
HOWEVER...OVER A DOZEN ROADS REMAIN FLOODED IN SOUTHEASTERN UNION 
COUNTY...AND A NEW FLOOD WARNING WILL BE ISSUED FOR THIS AREA FOR 
THE REST OF THE DAY.

LAT...LON 4116 9427 4116 9356 4075 9334 4067 9375

$$

SKOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:30 AM CDT, 47 minutes earlier.

Area forecast discussion, Jul 11, 6:30 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
630 AM CDT SAT JUL 11 2015

...UPDATED FOR 11/12Z AVIATION DISCUSSION...

.SHORT TERM /TODAY/...
ISSUED AT 337 AM CDT SAT JUL 11 2015

FORECAST CHALLENGES FOR THE SHORT TERM PERIOD OF THE FORECAST WILL
BE POPS AND THEIR PLACEMENT.

SHRA/TSRA IS BLOSSOMING ACROSS THE SWRN CWA ATTM...IN AN AREA OF
ISENTROPIC LIFT OWING TO WAA ALONG WITH RELATIVELY WEAK LLJ. THIS
CONVECTION STRETCHES WEST-NORTHWESTWARD TO EASTERN NEBRASKA WHERE IT
MEETS AN EASTWARD-MOVING ELEVATED MCS...BEING FORCED BY AN EASTWARD-
ADVANCING SHORTWAVE AS WELL AS FED BY NORTH EXTENT OF LLJ. EXPECT
THE CONVECTION TO CONTINUE DEVELOPING AND EXPANDING TOWARD SUNRISE
AS MOISTURE TRANSPORT AND FORCING PERSIST. ANY RAINFALL WILL BE
LOCALLY HEAVY GIVEN THE RELATIVELY HIGH PWATS OF AROUND 2 INCHES
ALONG WITH WARM CLOUD DEPTHS OF 4 KM OR MORE.

CONVECTION WILL SLIDE EASTWARD DURING THE DAY IN CONJUNCTION WITH
BEST FORCING AND PERSISTING RELATIVELY WEAK LLJ. 700 MB CAP BUILDS
IN FROM THE WEST DURING THE DAY HELPING TO LIMIT THE WESTWARD EXTENT
OF ORGANIZED PCPN. EVEN SO...AIRMASS WILL BE QUITE UNSTABLE
UNDERNEATH THE STRENGTHENING CAP...WITH MUCAPES AS HIGH AS 2500 TO
3000 J/KG BY LATE AFTERNOON. THUS THERE MAY BE SOME POCKETS OF
SHRA/TSRA IN LOCAL WEAKNESSES OF THE CAP...AND HAVE CARRIED SLIGHT
CHANCE POPS ACROSS ALL BUT THE FAR WESTERN CWA FOR THAT REASON.
WOULD NOT EXPECT LARGE COVERAGE OF ANY CONVECTION THAT DEVELOPS
GIVEN THE STRENGTHENING CAP AS WELL AS LACK OF COHERENT FORCING
ASIDE FROM THE SURFACE INSTABILITY. HIGH-RES MODELS SEEM TO SUPPORT
THIS IDEA. ANY STORMS THAT DO MANAGE TO DEVELOP THIS AFTERNOON WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...AS WELL AS
LOCALLY STRONG WINDS AND POSSIBLE HAIL.

&&

.LONG TERM /TONIGHT THROUGH FRIDAY/...
ISSUED AT 337 AM CDT SAT JUL 11 2015

PRETTY TYPICAL SUMMER PATTERN THROUGH THE PERIOD WITH IA BETWEEN
WESTERLIES AND SRN PLAINS RIDGE. THIS LEAVES MAINLY SUBTLE
CONVECTIVE TRENDS ONE OF THE PRIMARY CONCERNS...WITH THE OTHER BEING
BUILDING HEAT INTO MONDAY. CONFIDENCE IS CERTAINLY NOT HIGH
INITIALLY WITH CAP COMING INTO PLAY AND ANY CONVECTIVE FOCUS
SOMEWHAT NEBULOUS. NAM AND GFS BOTH BUILD STRONG INSTABILITY INTO IA
WITH 4000 PLUS J/KG MLCAPES.  ASSOCIATED MLCINHS ARE ONLY
SUFFICIENTLY REDUCED IN SMALL POCKETS HOWEVER...SO WITH WEAK LOW
LEVEL CONVERGENCE DO NOT EXPECTED ANYTHING WIDESPREAD TO BE ONGOING
IN THE EVENING AT ONSET. HOWEVER MODELS ARE ALL FAIRLY SIMILAR
BRINING CURRENT FAR WRN CO SHORT WAVE...WHICH CONTINUES TO GENERATE
CONVECTION AT THIS HOUR...INTO THE MO VALLEY DURING THE EVENING.
AREAL COVERAGE MAY NOT BE WIDESPREAD...BUT WOULD EXPECT AT LEAST A
FEW SMALL CONVECTIVE CLUSTERS TO BE GENERATED...AND THEN FADE WEST
TO EAST INTO THE NIGHT. DEGREE OF INSTABILITY MAY SUPPORT A FEW PULSE
STORMS...BUT LACK OF DEEP SHEAR SHOULD LIMIT POTENTIAL.

HEAT CONCERN WILL THEN INCREASE SUN INTO MON. LOOKING AT FORECAST
SOUNDINGS...THE GFS SEEMS OVERLY MIXED AND DRY BASED ON RECENT ECMWF
RUNS. NAM THERMAL PROFILE MAY BE MORE REALISTIC...BUT LIKELY A
TAD OVERDONE ON BOUNDARY LAYER MOISTURE/DEWPOINTS. SUBJECTIVE
MODIFICATION AND BLEND OF THOSE SOUNDINGS SUPPORTS HIGHS NEAR NAM/GFS
MOS CONSENSUS SUN...AND AT OR JUST BELOW THE WARMER GFS MOS
VALUES MON. RAW GFS BUFR SOUNDINGS SUGGEST 100 IN SPOTS MON...BUT
THAT SEEMS OVERDONE. HEAT INDICES LOOK TO EXCEED 100F IN MANY
SPOTS SUN...BUT NOT QUITE TO ADVISORY CRITERIA /105F/. THE HEAT
MON WILL BE MORE PROBLEMATIC WITH HEAT INDICES TO 105F OR MORE
SOUTH AND EAST. HEADLINE MAY EVENTUALLY BE NEEDED DEPENDING ON
CONVECTIVE TRENDS.

SUN NIGHT MAY BE ONE OF THE TWO MORE LIKELY PERIODS FOR MCS
DEVELOPMENT WITH SHORT WAVE CROSSING THE NRN PLAINS INTO THE UPPER
MS VALLEY INTO THE NIGHT.  THETA-E ADVECTION SEEMS TO BE MAXIMIZED
INTO NERN IA...ESPECIALLY IN THE GFS...SO HAVE HIGHER END CHANCES
POPS IN THIS AREA.  LOW CONFIDENCE IN PEAK HEATING CONTINUES INTO
MON. INSTABILITY WILL AGAIN BE EXTREME WITH ONLY PATCHY CINH REDUCTIONS.
LARGE SCALE LIFT IS LACKING WITH SUBTLE SUBSIDENCE ON THE BACK
SIDE OF AFOREMENTIONED SHORT WAVE. HOWEVER THE PASSAGE OF A
SURFACE TROUGH DURING THE AFTERNOON AND EVENING MAY BE SUFFICIENT
TO AID INITIATION. FLOW IS WEAK AND CONFIDENCE NOT HIGH...SO
NOTHING MORE THAN LOW END POPS NORTH AND EAST ON THE EDGE OF THE
THERMAL RIDGE. IF ANYTHING DOES FORM SEVERE POTENTIAL WOULD BE
HIGHER HOWEVER WITH INCREASING MID LEVEL WINDS AND RESULTANT DEEP
SHEAR ACCOMPANYING SHORT WAVE. THE HEAVY RAIN POTENTIAL IS
SEASONALLY BUT NOT ANOMALOUSLY HIGH...AND WIDESPREAD MCS
DEVELOPMENT IS NOT ANTICIPATED SO NO FLASH FLOOD HEADLINES FOR
NOW. IA HAS HAD A CHANCE TO DRY OUT RECENTLY AND WE ARE AT OUR
CLIMATOLOGICAL INSOLATION AND CROP DRAWING PEAK WINDOW.

SHOULD SEE A FEW DRY PERIODS INTO TUE WITH TEMPS AND HUMIDITIES BACK
TO LESS EXTREME VALUES. NEXT APPRECIABLE PRECIP WINDOW WILL BE
SOMEWHERE AROUND WED OR THU WITH 00Z ECMWF AND GFS BOTH SHOWING
DECENT SHORT WAVE AND LARGE SCALE FORCING WITH H85/H7 BAROCLINIC
ZONE PUSHING SW-NE THROUGH THE AREA. MODEL CONSENSUS DIMINISHES
INTO FRI BUT FLOW REMAINS ACTIVE ENOUGH THAT LOW END POPS ARE
STILL WARRANTED THROUGH THE END OF THE EXTENDED.

&&

.AVIATION...11/12Z
ISSUED AT 630 AM CDT SAT JUL 11 2015

AREA OF SHRA/TSRA WILL CONTINUE MOVING EAST-NORTHEAST ACROSS THE
STATE...BRINGING MVFR TO BRIEF IFR/LIFR FLIGHT RULES. THE SHRA/TSRA
WILL END FROM WEST TO EAST BY MIDDAY TODAY...WITH RESIDUAL SLIGHT
CHANCES OF SHRA/TSRA THIS AFTERNOON AS WELL AS LATER THIS EVENING.
CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE PREVAILING THUNDER LATER
THIS EVENING...ONLY INCLUDED VCTS AT THE TERMINALS. BETTER CHANCES
OF TSRA WILL INCREASE TOWARD THE EAST. OTHERWISE MVFR FLIGHT RULES
EXPECTED DUE TO CIGS THRU THIS EVE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ZOGG
LONG TERM...SMALL
AVIATION...ZOGG
Hazardous weather outlook, Jul 11, 4:52 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
452 AM CDT SAT JUL 11 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-121100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
452 AM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND
TONIGHT...ESPECIALLY DURING THE MORNING HOURS. A FEW MAY BE STRONG
TO SEVERE LATER IN THE DAY WITH LARGE HAIL...DAMAGING WIND...AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID WEATHER WILL RETURN SUNDAY AND MONDAY. HEAT INDICES
WILL REACH 100 OR JUST ABOVE BY SUNDAY AFTERNOON...AND UP TO 105
TO 110 SOUTH AND EAST BY MONDAY.

THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST OFF AND ON
THROUGH THE NEXT WORK WEEK...ESPECIALLY SUNDAY NIGHT NORTHEAST AND
AREA WIDE LATE WEDNESDAY INTO THURSDAY. A FEW STORMS MAY BE
SEVERE WITH LOCALLY HEAVY RAINS...WITH THE GREATEST SEVERE WEATHER
POTENTIAL SUNDAY NIGHT OVER NORTHEAST AND EAST CENTRAL IOWA. LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES WOULD ALL BE POSSIBLE
DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY NIGHT NORTH AND EAST.
OTHERWISE SPOTTER ACTIVATION CHANCES ARE FAIRLY LOW.

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:18 AM CDTFlash Flood WarningDMXAppanoose, Davis, Lucas, Monroe, Wayne6 hr
Jul 11, 11:21 AM CDTRiver Flood WarningDMXAppanoose48 hr
Jul 11, 1:22 PM CDTAreal Flood WarningDMXUnion9 hr
Jul 11, 3:19 PM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Audubon, Boone, Calhoun and 30 more28 hr
Jul 11, 3:19 PM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Audubon, Boone, Carroll and 25 more52 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.